Limits for the Sum of Predictions in Regression Analysis

Author: O'Regan, William G.

Source: Forest Science, Volume 10, Number 3, 1 September 1964 , pp. 300-301(2)

Publisher: Society of American Foresters

Buy & download fulltext article:

OR

Price: $29.50 plus tax (Refund Policy)

Abstract:

A general formula is given for the variance of the sum of a series of predictions from the same regression equation. The usual regression assumptions are assumed to hold. Confidence and tolerance statements are given.

Document Type: Journal Article

Affiliations: Mathematical Statistician, Pacific Southwest Forest and Range Expt. Sta., Forest Service, U.S. Dept. Agric., Berkeley, Calif.

Publication date: September 1, 1964

More about this publication?
  • Forest Science is a peer-reviewed journal publishing fundamental and applied research that explores all aspects of natural and social sciences as they apply to the function and management of the forested ecosystems of the world. Topics include silviculture, forest management, biometrics, economics, entomology & pathology, fire & fuels management, forest ecology, genetics & tree improvement, geospatial technologies, harvesting & utilization, landscape ecology, operations research, forest policy, physiology, recreation, social sciences, soils & hydrology, and wildlife management.
  • Membership Information
  • ingentaconnect is not responsible for the content or availability of external websites
Related content

Tools

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page